front page>

Tetsuya Hattori: Papers; Renormalization group on infinite dimensional parameter spaces.


  1. T. Hattori, H. Ochiai, Scaling limit of successive approximations for w'=-w2, Funkcialaj Ekvacioj 49 (2006) 291-319.
    200KB pdf file (ver. April. 2005) 150KB pdf file (ver. Mar. 2001)

    The version referred to in S. R. Finch, Mathematical Constants, Cambridge Univ. Press, 2003: A note on the height of binary search trees, random sequential bisection, and successive approximation for differential equation with moving singularity, 1998, is old, and considerably a lot has been added in the above later versions.
    200KB pdf file of presentation (Sendai, July, 2004)
  2. T. Hara, T. Hattori, H. Watanabe, Triviality of hierarchical Ising model in four dimensions, Communications in Mathematical Physics 220 (2001) 13-40.
    200KB pdf file
  3. M. T. Barlow, K. Hattori, T. Hattori, H. Watanabe, Weak homogenization of anisotropic diffusion on pre-Sierpinski carpet, Communications in Mathematical Physics 188 (1997) 1-28.
    300KB pdf file

front page>